# SDR UALA2013052803638

- Difficulty date: May 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 39,590 hours, 16,351 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD FLOOR PANEL IS DELAMINATED.   REPLACED FLOORBOARD IAW AMM.
